# SDR FDEA201512043901

- Difficulty date: December 4, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 73,297 hours, 17,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT, EXISTING REPAIR AT CTR CARGO DOOR AFT JAMB STATION 1781, LONGERON 40R - 42R.  EXISTING REPAIR EVALUATED & FOUND DOUBLER DAMAGED.  CARRIED OUT REPAIR IAW SRM 53-00-15-2R FIG 202 REPAIR 8.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
